On the design of a control of a multichannel time-dependent
Doklady Akademii Nauk, Tome 335 (1994) no. 6, pp. 677-680
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_6_a0,
author = {K. A. Abgaryan},
title = {On the design of a control of a multichannel time-dependent},
journal = {Doklady Akademii Nauk},
pages = {677--680},
year = {1994},
volume = {335},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_6_a0/}
}
K. A. Abgaryan. On the design of a control of a multichannel time-dependent. Doklady Akademii Nauk, Tome 335 (1994) no. 6, pp. 677-680. http://geodesic.mathdoc.fr/item/DAN_1994_335_6_a0/